# SDR REXA2022100402180

- Difficulty date: September 30, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 33,771 hours, 23,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670332073
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24L IS CORRODED BETWEEN FS 501.00 AND 517.00.	REMOVED AND REPLACED IAW CRJ 900 SRMS 51-40-11-001-001-A01 AND 51-42-06-001-001-A01.
